# SDR IPXA1670228

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587675
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POSITION 2L HAS .5" DIA PUNCTURE.    FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-969.
